Varieties of idempotent medial quasigroups

Csákány, Béla and Megyesi, László: Varieties of idempotent medial quasigroups. In: Acta scientiarum mathematicarum, (37) 1-2. pp. 17-23. (1975)

[img]
Preview
Cikk, tanulmány, mű
math_037_fasc_001_002_017-023.pdf

Download (812kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1975
Volume: 37
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 17-23
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 23. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14507

Actions (login required)

View Item View Item